# SDR SIMA200502803

- Difficulty date: January 27, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AT ROWS 7 THRU 11 DIM AFTER 30 SECONDS.  PERFORMED OPERATIONAL CHECK OF EMERGENCY FLOOR LIGHTS WITH NO DISCREPANCIES NOTED.  RETURNED TO SERVICE. (SW21200503032) (K)
